# SDR SWAA110199

- Difficulty date: January 11, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 84,771 hours, 58,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101042
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD EMERGENCY EXIT LIGHT COVER MISSING AT ROW 12.  REMOVED AND REPLACED COVER PER MM.
